# SDR SWAA2023032098617

- Difficulty date: February 3, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 191CR PLATE CUT OUT OF DRAIN MAST AT LOWER FUSELAGE 2023-106128<[01] REPLACED ACCESS PANEL 191CR PLATE CUT OUT OF DRAIN MAST AT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02;[02] REPLACED ACCESS PANEL 191CR PLATE CUT OUT OF DRAIN MAST AT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02
